Translator Disclaimer
August, 1975 Ergodic Theorems for Weakly Interacting Infinite Systems and the Voter Model
Richard A. Holley, Thomas M. Liggett
Ann. Probab. 3(4): 643-663 (August, 1975). DOI: 10.1214/aop/1176996306

Abstract

A theorem exhibiting the duality between certain infinite systems of interacting stochastic processes and a type of branching process is proved. This duality is then used to study the ergodic properties of the infinite system. In the case of the vector model a complete understanding of the ergodic behavior is obtained.

Citation

Download Citation

Richard A. Holley. Thomas M. Liggett. "Ergodic Theorems for Weakly Interacting Infinite Systems and the Voter Model." Ann. Probab. 3 (4) 643 - 663, August, 1975. https://doi.org/10.1214/aop/1176996306

Information

Published: August, 1975
First available in Project Euclid: 19 April 2007

zbMATH: 0367.60115
MathSciNet: MR402985
Digital Object Identifier: 10.1214/aop/1176996306

Subjects:
Primary: 60K35
Secondary: 60J10

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.3 • No. 4 • August, 1975
Back to Top